MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT50CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5042243004 70 12:04
Medical Device Problem Codes Product Quality Problem (1506); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Anxiety (2328); Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Anxiety mind [anxiety] discomfort vagina [vulvovaginal discomfort] entire box, faulty strings are half cut [device physical property issue] strings snap right off- tampon [device breakage].Case narrative: consumer reported via e-mail that the strings are half cut and snap off.No serious injury reported.
 
Event or Problem Description
Anxiety mind [anxiety] discomfort vagina [vulvovaginal discomfort] entire box, faulty strings are half cut [device physical property issue] strings snap right off- tampon [device breakage] probable manufacturing cause [manufacturing issue].Case narrative: consumer reported via e-mail that the strings are half cut and snap off.No serious injury reported.
 
Additional Manufacturer Narrative
Cause was traced to manufacturing.Action plan is in place.
 
Additional Manufacturer Narrative
Cause was traced to manufacturing.Action plan is in place.
 
Event or Problem Description
Anxiety mind [anxiety].Discomfort vagina [vulvovaginal discomfort].Entire box, faulty strings are half cut [device physical property issue].Strings snap right off- tampon [device breakage].Probable manufacturing cause [manufacturing issue].Case narrative: consumer reported via e-mail that the strings are half cut and snap off.No serious injury reported.

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEREGNORUNSCNT50CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key23303906
Report Number1219109-2025-00299
Device Sequence Number10193009
Product Code HEB
UDI-Device Identifier00073010711358
UDI-Public(01)00073010711358
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5042243004 70 12:04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/18/2025
05/04/2026
05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexFemale